# SDR 2009F00008

- Difficulty date: January 20, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Aircraft time: 61,250 hours, 26,981 cycles
- Engine: Pwa JT9D*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Part serial: 98217H36HH
- Condition: Delaminated
- Location: Cockpit
- Part time: 61,250 hours, 26,981 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT NR1 WINDSHIELD FAILURE.
